# SDR CA961029007

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 65-A90
- Engine: Pwa PT6A20
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 5016000354
- Condition: Cracked
- Location: Lt Inb Flap
- Part time: 11,239 hours
- Component: 5016000396
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL CRACK, APPROXIMATELY 0.750 INCH IN LENGTH WAS DETECTED ON THE LEFT INBOARD FLAP SPAR AT THE INBOARD FLAP TRACK ATTACHMENT POINT ON THE UPPER SKIN FROM THE RIVET.  A LARGER CRACK WAS THEN FOUND, APPROXIMATELY 4 TO 6 INCHES IN LENGTH, FURTHER OUTBOARD IN THE UPPER SPAR RADIUS.  PART TC:  26,270.  AIRCRAFT TT:  14,306 HOURS.
